ITEM METADATA RECORD
Title: Zero distributions for discrete orthogonal polynomials
Authors: Kuijlaars, Arno ×
Rakhmanov, EA #
Issue Date: 1998
Publisher: ELSEVIER SCIENCE BV
Series Title: Journal of computational and applied mathematics vol:99 issue:1-2 pages:255-274
Abstract: We give an overview of recent work on the distribution of zeros of discrete orthogonal polynomials. (C) 1998 Elsevier Science B.V. All rights reserved.
ISSN: 0377-0427
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Analysis Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science